MAUDE Adverse Event Report: EBI, LLC. SFLX 2 COIL; BHS NON-INVASIVE STIMULATOR (COIL)

EBI, LLC. SFLX 2 COIL; BHS NON-INVASIVE STIMULATOR (COIL)
Model Number N/A
Medical Device Problem Codes Patient-Device Incompatibility (2682); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint (b)(4).Date of event: the event occurred sometime in nov 2022.Medical product: unknown.Therapy date: unknown.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is complete, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient stated that she had a little bit of pain while using the bhs device level of pain s unknown.No additional patient consequences have been reported.
 
Event or Problem Description
As per customer service representative, it was reported by the sales representative that the patient stated that she had a little bit of pain while using the bhs unit.The patient also sent the sales rep a picture of frayed wires on the pigtail of the bhs controller.No additional patient consequences have been reported.The sflx-2 coil was not returned for further evaluation.
 
Additional Manufacturer Narrative
Corrections in b4: date of the report, b5: event description, d3: manufacturer g1: contact office, g6: type of report, h2, h8 and h3.Additional information in d4, g3, h4: device manufacture date, h6: component, investigation type, findings, and conclusions and h10: additional narrative.This follow-up report is being submitted to relay additional and corrected information.The device was not returned to highridge medical for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.Without a product return, no product evaluation can be conducted.The lot number is unknown; therefore, the device history records are unable to be reviewed.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Highridge medical will continue to monitor for trend.

Brand Name
SFLX 2 COIL
Common Device Name
BHS NON-INVASIVE STIMULATOR (COIL)
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
drashti patel
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key15973977
Report Number0002242816-2022-00151
Device Sequence Number5896621
Product Code LOF
UDI-Device Identifier00812301020515
UDI-Public00812301020515
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P790002/S026
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberN/A
Device Catalogue Number1068226
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2022
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/13/2022
Supplement Report FDA Received Date06/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.; SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic